Topic Options
#9950 - 07/13/03 04:40 PM Stomach Pains from cream
Angel Offline
Member

Registered: 09/17/02
Posts: 94
Loc: Ontario, Canada
Twice recently, when I have been applying Lac-Hydrin to my 23 month old daughter's stomach, she has started to scream and cry and arch her back. This past time, the pain and thereby the screaming and crying lasted longer than before. It is as if she is having a sharp pain or a muscle spasm in her stomach. I am aware that the cream can cause a stinging sensation if applied to an open cut or sore, but there were none present in the area. It could have been gas pains??? and it could have just been a coincidence that it happened both times when I was applying the Lac-Hydrin, but I was wondering if anyone else has experienced anything similar.

Thanks,

Angel

Top
#9951 - 07/16/03 09:00 PM Re: Stomach Pains from cream
Chandra Offline
Member

Registered: 11/20/00
Posts: 707
Loc: Grants Pass, OR
Hi Angel,

I have never been able to use Lac-Hydrin or any of the lotions with acid in them without having a lot of pain, regardless of whether or not there were any open sores or cracks. It could have been gas pains, but since it's happened twice now, maybe not putting it on her stomach from now on would be a good idea. Everyone responds differently to all the treatments, even when they have the same type of ichthyosis. And, people reactions to treatments can change over time.
_________________________
I am female, and was born in 1972 with Lamellar Ichthyosis.

Top

Moderator:  marcsmom, Sideshow_bob 

Copyright 2012 Ichthyosis Information